... having dangerous side effects i cant leave him alone what should i do doctors say results out way side effects but they dont have to take care of him carla he falls all the time says things i dont understand hands shake alot memory is about gone
Hello stressiniogan. Medications do carry side effects. If you believe that the drug (s) and the combinations of taking them and disagree that they out weigh the positive results off taking them, you might get a referall to another doctor(s) to request a evaluation of his present condition and a new or possibly a adjustment might be made to his current course of medications and this might help ease his symptoms. Best of wishes to you, pledge
I have to agree with Pledge, if all these things are happening to him, In my opinion, I would get his records and get a second opinion, seeing a neurologist wouldn't be such a bad idea in my opinion either being u say he is falling and his memory, it could be possible something else neuroligical is going on I am no doctor, but it wouldn't help to have a neurologist check him out do to memory and falls... good luck and please keep us posted..GOD BLESS...
Is he better or worse with the meds, in your opinion? I too would want a second opinion on the meds, and also take him to a neurologist for the balance and memory. The first thing I would do is take all of his medications to a pharmacist and ask them what they think of taking all of them.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jul 2013 • 5 answers
I have PTSD, Mania Bipolar, Anxiety disorder, Panic Disorder Depression and I need meds. No insuranc
Posted 2 Sep 2013 • 4 answers
Depakote ER - I keep seeing whole tablets in my stool. Then my Doctor and mental health team get on?
Posted 29 Mar 2015 • 2 answers
Posted 5 Apr 2015 • 5 answers
Posted 31 May 2018 • 2 answers